# SDR ERAA082951

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 8,227 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715H
- Part serial: 27102
- Condition: Damaged
- Location: Engine
- Part time: 11,001 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR REQUIRES REPAIR - BROKEN LOCKWIRE REPAIRED AND FUNCTIONALLY TESTED TO SPECS BY PRECISION ENGINES CORP.
